Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 61, Pages 3237-3247
http://dx.doi.org/10.1155/S016117120440653X

On some classes of almost periodic functions in abstract spaces

1Faculty of Mathematics and Computer Science, Adam Mickiewicz University, Umultowska 87, Poznań 61-614, Poland
2Department of Mathematics, Morgan State University, 1700 E. Cold Spring Lane, Baltimore, MD 21251, USA

Received 15 August 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [12 citations]

The following is the list of published articles that have cited the current article.

  • Khalil Ezzinbi, Samir Fatajou, and Gaston Mandata N'Guérékata, “ C n -almost automorphic solutions for partial neutral functional differential equations ,” Applicable Analysis, vol. 86, no. 9, pp. 1127–1146, 2007. View at Publisher · View at Google Scholar
  • Jin Liang, L. Maniar, G.M. N’Guérékata, and Ti-Jun Xiao, “Existence and uniqueness of -almost periodic solutions to some ordinary differential equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 66, no. 9, pp. 1899–1910, 2007. View at Publisher · View at Google Scholar
  • Khalil Ezzinbi, Samir Fatajou, and Gaston Mandata N’guérékata, “Massera-type theorem for the existence of -almost-periodic solutions for partial functional differential equations with infinite delay,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 4, pp. 1413–1424, 2008. View at Publisher · View at Google Scholar
  • Khalil Ezzinbi, Samir Fatajou, and Gaston Mandata N'guérékata, “Pseudo almost automorphic solutions for some partial functional differential equations with infinite delay,” Applicable Analysis, vol. 87, no. 5, pp. 591–605, 2008. View at Publisher · View at Google Scholar
  • G.M. Mophou, and G.M. N’Guérékata, “On some classes of almost automorphic functions and applications to fractional differential equations,” Computers & Mathematics with Applications, vol. 59, no. 3, pp. 1310–1317, 2010. View at Publisher · View at Google Scholar
  • Abdelhai Elazzouzi, “-almost periodic and -almost automorphic solutions for a class of partial functional differential equations with finite delay,” Nonlinear Analysis: Hybrid Systems, vol. 4, no. 4, pp. 672–688, 2010. View at Publisher · View at Google Scholar
  • Toka Diagana, and Valerie Nelson, “Existence results for some higher-order evolution equations with operator coefficients,” Applied Mathematics and Computation, vol. 219, no. 6, pp. 2923–2931, 2012. View at Publisher · View at Google Scholar
  • Yan Wang, and Lan Li, “Almost Periodic Solutions for Second Order Dynamic Equations on Time Scales,” Discrete Dynamics in Nature and Society, vol. 2013, pp. 1–11, 2013. View at Publisher · View at Google Scholar
  • Li Yang, Yongkun Li, and Wanqin Wu, “-Almost Periodic Functions and an Application to a Lasota-Wazewska Model on Time Scales,” Journal of Applied Mathematics, vol. 2014, pp. 1–10, 2014. View at Publisher · View at Google Scholar
  • Toka Diagana, “Existence Results For Some Higher-Order Evolution Equations With Time-Dependent Unbounded Operator Coefficients,” Mathematica Slovaca, vol. 65, no. 1, pp. 121–140, 2015. View at Publisher · View at Google Scholar
  • Adnène Arbi, Farouk ChÉRif, Chaouki Aouiti, and Abderrahmen Touati, “Dynamics of new class of hopfield neural networks with time-varying and distributed delays,” Acta Mathematica Scientia, vol. 36, no. 3, pp. 891–912, 2016. View at Publisher · View at Google Scholar
  • Piotr Kasprzak, Adam Nawrocki, and Justyna Signerska-Rynkowska, “Integrate-and-fire models with an almost periodic input function,” Journal of Differential Equations, 2017. View at Publisher · View at Google Scholar